Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I had unprotected sex and took ipill and now having cramps but pregnancy test is negative. What could be the reason ?

hi, i took an i pill two months back anf had an early period....10 days eary. the next month i had my periods on the 24th day of my cycle(24th days from the day last period ended) ie. 8th of february,2011. but it was not heavy flow. 2 days was normal flow and the next two days was light spotting.......i carried on doing pregnancy tests but all were negative. on the 25th day (4th of march 2011)from the 8th of february(when my last period started i had unprotected sex and took an ipill within 8hours. within 10 hours of taking ipill i again had unprotected sex. i took ipill on the 5th of march 2011 and today is the 10th of march. i dont hv much abdominal pain but some cramps on my thigh region when i an sleeping or lying down. my periods havent started as yet. i had taken a pregnancy test on the 5th of march as well but it was negative. what are my chances to be pregnant?
Asked On : Thu, 10 Mar 2011
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagic Forum.You need to relax as your pregnancy tests are negative. It is normal to have periods coming in early or delayed after consumption of ipill. Ipills are commonly used to prevent pregnancy.You need to calm down as mental stress also can delay your periods further. Take care
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor